# SDR P5CA9701521

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1063
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON AIR CONDITIONING BAY ACCESS PANEL SUPPORT AT BS 1063 RBL 15 TO RBL 25.  REPAIRED PER BOEING SRM 53-50-04 FIG 2.
